# SDR ASAA1058239

- Difficulty date: August 30, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,942 hours, 3,580 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78128006 CENTER TANK BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST STEP (C) FAILED.  REMOVED AND REPLACED R936 LT AUTO SHUTOFF 115V AC RELAY, OPS CHECK NORMAL.
